U.S. doctors online nowAsk doctors free
Chatham, NJ
A 24-year-old female asked:

When do side effects start to kick in when you first start zoloft (sertraline) 25 mg? bad side effects. i no good ones take weeks.

2 doctor answers3 doctors weighed in
Dr. Eric Levin
Psychiatry 43 years experience
Very low dose!: Although possible i wonder if what you are experiencing is do to zoloft (sertraline) at all. However, how much Acetaminophen and ibuprophen are you taking/day? Aceta can cause liver damage and ibup kidney and mixed together one has to be more vigilant. Have you had liver and kidney blood work done recently and a urinalysis? Discuss w/fmd. Immediate onset after one dose possible if allergic but usually w/rash.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 34 years experience
Zoloft (sertraline): What side effects are you having?. Headaches are not uncommon, as well as nausea. Try taking zoloft (sertraline) with food and let your doctor know.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 37-year-old member asked:
How long would it take until Zoloft (sertraline) side effects go away?
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
I am to take Zoloft (sertraline) and I wonder what the side effects are?
1 doctor answer4 doctors weighed in
A 34-year-old member asked:
How long does it take for the side effects of sertraline (zoloft) to go away?
1 doctor answer2 doctors weighed in
A 31-year-old member asked:
Please tell me how long it takes for to feel side effects of zoloft (sertraline)?
1 doctor answer2 doctors weighed in
Last updated May 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.